# SDR AT9900587

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 976-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT TIMCO LAKE CITY FL, FOUND EXTERIOR FUSELAGE SKIN HAS BULGE AT BS 990 L25L.  REMOVED CORROSION AT BS 976-996.  FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR DOUBLERS IAW TIMCO EO NR 99-1213 AND DC9 SRM 51-10-3 AND 53-01 FIG 1.
